# SDR USAASB99091

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA17A2010
- Condition: Failed
- Location: Aux Fuel Tank
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

STL - FLT2074 - ON CLIMB-OUT FROM CLT, AT APPROX 8,000 FT, THE LT 'NO TRANSFER' LIGHT FOR THE AUX FUEL TANK ILLUMINATED.  THE AUX FUEL TANK WAS EMPTY.  CONTINUING CLIMB, AT APPROX 15,000 FT, THE LT AND RT MLG RED LIGHTS ILLUMINATED WITH RT L/G GREEN LIGHT ON.  CREW NOTICED A/C WAS SLUGGISH AND WOULD ONLY CLIMB AT ABOUT 500 FT PER MINUTE.  CREW ELECTED TO DISCONNECT AUTOPILOT AND A/C BEGAN TO BANK TO THE RT.  CREW MENTIONED THAT THE F/A'S COMPLAINED ABOUT AN ODOR SIMILAR TO ELECTRIC SMOKE IN COCKPIT AND FORWARD GALLEY AREA.  CAPT DECLARED AN EMERG AND DIVERTED TO STL.  FLT LANDED W/O INCIDENT AND TAXIED TO THE GATE ON ITS OWN POWER.  MX R/R'D THE LT AFT TRANSFER VALVE MOTOR IN THE AUX TANK.  OPS CHECK GOOD.  PER
